Scattering of transverse-magnetic waves with a nonlinear film: Formal field solutions in quadratures

K. M. Leung, R. L. Lin

    Research output: Contribution to journalArticle

    Abstract

    An exact analytical study of the field solution involved in the scattering of a plane transverse-magnetic electromagnetic wave with a film having an intensity-dependent nonlinearity is presented here. By finding exact integrating factors, a formal solution expressed in terms of simple quadratures is derived. An explicit result for the reflection coefficient as a function of the incident intensity is presented for a Kerr medium.

    Original languageEnglish (US)
    Pages (from-to)5007-5012
    Number of pages6
    JournalPhysical Review B
    Volume44
    Issue number10
    DOIs
    StatePublished - 1991

    ASJC Scopus subject areas

    • Condensed Matter Physics

    Fingerprint Dive into the research topics of 'Scattering of transverse-magnetic waves with a nonlinear film: Formal field solutions in quadratures'. Together they form a unique fingerprint.

  • Cite this